This question was answered on Thu 29, Jan 2009 06:02am by Dr.Bhumika Aggarwal

I have been feeling a warm sensation in my head that goes down my neck to the heart and I feel like

    
Asked by Unregistered on Tue 27, Jan 2009 04:25pm

I have been feeling a warm sensation in my head that goes down my neck to the heart and I feel like I'm gonna pass out. The first time it happened while I was lying in bed and the second time while I was driving. It was terrible. I thought I was gonna die! I've been having this for about a month, I called the doctor but he said it was panick attacks and anxiety. It's difficult to understand how can anxiety cause something like this?! Also I get a cold sensation sometimes in the same spot, mostly the left side of my head close to the ear. I used to be on Paxil for about 6 months, but I stopped taking it two months ago, I don't want to be addicted to antidepressants. I have a 17 month old baby, I am 33, don't smoke, don't drink and I exercise. What's wrong with me?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Bhumika Aggarwal  on Thu 29, Jan 2009 06:02am:

There could be many causes of the symptoms you are having. High blood pressure, Low blood pressure, anemia , Stroke, tumor, headaches, migraines, hyperventilation, fainting (syncope) . Many things may trigger the infamous "common faint" - emotions, rapidly assuming an upright position, even urination. Medications (Almost all medications list dizziness as a possible side effect.) Blood pressure medications, sedatives, antidepressants, pain relievers, some antibiotics , Hypoxia, low blood oxygen ; Low blood sugar (hypoglycemia), Dehydration, Infections, Endocrine diseases - thyroid dysfunction; Psychiatric reasons - Depression, anxiety, or panic disorder; hyperventilation - Breathing too fast or too deeply, usually from anxiety. It would be best to consult your doctor to rule out the above causes. Try alprazolam in consultation with your doctor - if these are panic attacks or anxiety related they should resolve.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by RAGHURAMAN, CHENNAI, INDIA on Tue 08, Jun 2010 02:26am:
I am running 56 now. In 1987 i was having giddiness quiet often. I consulted various specialists (2 doctors from each field)such as Eye, ENT, Ortho, Nuero and psychiatrist. At last i responded to the medicine Tancodep 2mg (anti-depressent cum tranquiliser)the very next day of my taking that tablet. As advised by the doctor, i still continue the same medicine, additions being BP tablet Nebicard 2.5 mg. The giddiness used to last for a few seconds only during 1987. In the past 1 month, i started getting the same problem with a severe gravity for few hours. I took an x-ray and was informed that i am now suffering from cervical spondilytis.Is it necessary for me to take a CT scan / MRI. What is the reason for this sudden development? Plwasw advise.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
left flank pain     tinnitus ear pressure hearing loss     sceptic gallbladder     study     cavernous hemangioma     childs     left flank pain     ativan     Where ca i by bedyoleta     rodent     whatarethecausesofalowhemoglobincount     where is spondylosis pillow available     whyismylefth     HPV     how to take alcirol sachet     cholestrol     heart palputations     myurininesmellslikerotteneggs     gas and fullness     likiura drugs     pid     which     FOR     weight20loss     EOSIN     could     Knee     Ocd     missing     Provera     ALCO     Where ca i by bedyoleta     Search for answers     feeling     Search for answers     sceptic gallbladder     canamassbecancer     solution     hair loss in initial stage     prostatic     low liver enzymes     inchey vagnal lips     ismetronidazoleananitfungal     blood blister     tinnitus ear pressure hearing loss     Migr     knot     tampons     gallbaldderdiet     paraqueserveomicroluti     cavernous hemangioma     Head ache     Diphenhydramine HCL     irregular menstrual cycle     fracture travel     Ulster in mouth     toilet     rodogyl     bumps green puss     low T     SPIDER     whatisthebestwaytogetridofakeloidduetosurgery     IselfdiagnosedthatI     red blotches on my leg after warm shower     Search for answers     Swollenbugbiteon     corns     squiggly     Ijusthadaportacathremovalproceduredoneonmondayj     Sublingual gland cancer     aftermath of hives     submit     Itching upper arms     Search for answers     left flank pain     Methotrexate Eczema Side effects     dyspena     tubo_ovarianmass     Search for answers     percoset     strep sore throat     sheeghra     Search for answers     sinus     Search for answers     thalassemia     walking     hitintheeye     alchohol     isthisasymptomof     Head ache     cavernous hemangioma     paraqueserveomicroluti     gallbaldderdiet     tampons     Search for answers     knot     Migr     tinnitus ear pressure hearing loss     blood blister     ismetronidazoleananitfungal     inchey vagnal lips     Search for answers     low liver enzymes     prostatic     hair loss in initial stage     solution     Search for answers     canamassbecancer     Search for answers     sceptic gallbladder     HyaluronicAcidSupplementsArehyaluronicoralsupplement     woke     phpmyadmin     flatuant     painintheabdomen     Isthe     lower stomach pain     strep sore throat     percoset     tubo_ovarianmass     Methotrexate Eczema Side effects     left flank pain     Itching upper arms     submit     aftermath of hives     Sublingual gland cancer     Ijusthadaportacathremovalproceduredoneonmondayj     squiggly     corns     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats